Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering from fever, abdominal pain, headaches

hi, am 23 years old and i would like to know what it means to be having fever almost daily for a week now. i went to the doctor the other day and the found out that i had a bacterial infection (UTI) after doing some tests. i was given medication and i have finished the dose but am still having fever and it very uncomfortable during the night. am also having stomach pains on the sides, and sometimes headaches. i dont have appetite and am feeling full at all time, when hungry am only eating a little then am full. sometimes the feeling is like i have a lot of gas in the stomach. at times am having chills. what wrong with me??????????
Asked On : Tue, 7 Jun 2011
Answers:  3 Views:  206
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Orthopaedic Surgeon 's  Response
Welcome to Healthcare Magic
Good Day
It is possible that the infection may be involving not just your lower urinary tract. Maybe the antibiotics didn't work. The sweating, chills, pain on the sides relate to a possible infection of the kidneys called Pyelonephritis. Visit the Urologist, get your Urine tested for again and request for a Ultrasound KUB (Kidney, Ureter, Bladder).
Answered: Tue, 7 Jun 2011
I find this answer helpful
Urologist Dr. Rajiv goel's  Response
welcome to healthcaremagic,

you have UTI and need to be worked up more. You need to have urine c/s and usg kub. also you need to let me know whether you are male or female; sexually active or not
Answered: Tue, 7 Jun 2011
I find this answer helpful
General & Family Physician Dr. Channabasappa K's  Response
IN your case,although UTI is possibel but things here are more in favour of viral fever&also get done WIDAL,BLOOD FOR MP without any delay if temp continues,&blood culture at this point may not help but still good if u get it done.IN CASE ALL REPORTS COMES NORMAL,gastritis due to drugs is cause for NAUSEA which is cause for ANOREXIA.TAKE TAB DIGENE-TOTAL 1 BD FOR NOW WITH TAB ONDEM4MG 1 BD UNTIL UNTIL ARRIVAL INVESTIGATION REPORTS.TAKE PLENTY OF FLUIDS TO ENSURE (AMBER OR WATER LIKE) GOOD URINE OUT PUT,CONSULT PHYSICAN FIRST OPNION.THANK U
Answered: Tue, 7 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor